advertisement
Question
Posted by: Ruth | 2009/05/26

The pill, acne, roaccutane

Hi
I was on roaccutane in 2005, my matric year. I was on 50mg a day for 4 months, had all my tests etc.
My skin did have a remarkable improvement.
Since then i have been battling with acne again.
I changed pills:Jasmin to Diane,about a year ago, on advice from my GP, but his has not seemed to improve my skin at all.
I'  m 21 and i can'  t seem to get rid of it.
Please advise...
Thank you
Ruth

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Ruth
The best thing would be to see a dermatologist to evaluate your skin and see if you need a second course of roaccutane, it is sometimes needed. Maybe you can also get away with using Benzac and an antibiotic - either topical or oral kind.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement